Alert archive / Missouri / River Flood Warnings in 2019

River Flood Warning 233, NWS St. Louis, MO

October 30, 2019Callaway County, Osage County, Missouri

NWS St. Louis, MO issued this river flood warning at Oct 30, 2019, 8:22 PM CDT for Callaway County, Osage County, Missouri. It took effect at Oct 31, 2019, 9:34 AM CDT. It was in force for 66 hr.

The area

The outline as issued.

The facts

Issued
Oct 30, 2019, 8:22 PM CDT (01:22 UTC)
In effect from
Oct 31, 2019, 9:34 AM CDT
Expired
Nov 3, 2019, 3:00 AM CST
In force
66 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Callaway County, MO, Osage County, MO

The radar

The St Louis radar (KLSX), 98 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River near Chamois (CMSM7).

Action stage
15 ft
Minor stage
17 ft
Moderate stage
28 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

752 
WGUS43 KLSX 310122
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
822 PM CDT Wed Oct 30 2019

...The National Weather Service in St. Louis has issued a flood 
warning for the following sites along the Missouri River...
 

	    near Chamois

	    at Hermann

	    
River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC027-151-010121-
/O.NEW.KLSX.FL.W.0233.191031T1434Z-191103T0900Z/
/CMSM7.1.ER.191031T1434Z.191101T0000Z.191101T2100Z.NO/
822 PM CDT Wed Oct 30 2019

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Missouri River near Chamois
* from Thursday morning to late Saturday night.
* At  8:00 PM Wednesday the stage was estimated to be near 15.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow late 
  morning and crest near 17.8 feet by early Friday morning. The river
  is forecast to fall below flood stage by Friday afternoon.
* Impact:  At 17.0 feet...Flood Stage:  Lower lying bottom land begins
  to flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/31  11/01  11/02  11/03  11/04

Missouri River
  Chamois         17.0   15.00E     16.7   17.6   16.2   15.1   14.4

E=Estimated 

&&


LAT...LON 3871 9185 3873 9164 3868 9164 3855 9192
      3864 9198                       



$$

MOC073-139-010121-
/O.NEW.KLSX.FL.W.0234.191031T1536Z-191103T0000Z/
/HRNM7.1.ER.191031T1536Z.191101T0000Z.191101T1800Z.NO/
822 PM CDT Wed Oct 30 2019

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Missouri River at Hermann
* from Thursday morning to Saturday evening.
* At  7:30 PM Wednesday the stage was 19.6 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow late 
  morning and crest near 21.5 feet by tomorrow evening. The river is 
  forecast to fall below flood stage by Friday early afternoon.
* Impact:  At 21.0 feet...Minor flooding of cropland begins...
  particularly just north of the Highway 19 bridge along the Loutre 
  River.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/31  11/01  11/02  11/03  11/04

Missouri River
  Hermann         21.0   19.60      20.7   21.3   20.0   19.0   18.2


&&


LAT...LON 3875 9136 3866 9119 3861 9123 3869 9150
      3872 9150                       



$$

Maples
3 follow-up statements
350 
WGUS83 KLSX 311607
FLSLSX
Flood Statement
National Weather Service St Louis MO
1107 AM CDT Thu Oct 31 2019

...The flood warning continues for the Missouri River...

 
                     ...at Chamois
                     ...at Gasconade
                     ...at Hermann
                     

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC027-151-012207-
/O.EXT.KLSX.FL.W.0233.000000T0000Z-191103T0730Z/
/CMSM7.1.ER.191031T1800Z.191101T0600Z.191101T1930Z.NO/
1107 AM CDT Thu Oct 31 2019

The Flood Warning continues for
  the Missouri River near Chamois
* until late Saturday night.
* At  7:40 AM Thursday the stage was 16.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this afternoon 
  and to crest near 17.5 feet by after midnight tonight. The river is
  forecast to fall below flood stage by tomorrow early afternoon.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/01  11/02  11/03  11/04  11/05

Missouri River
  Chamois         17.0   16.40      17.4   16.0   14.8   14.2   13.8

&&

LAT...LON 3871 9185 3873 9164 3868 9164 3855 9192
      3864 9198                       


$$

MOC073-139-012207-
/O.EXT.KLSX.FL.W.0232.000000T0000Z-191104T0300Z/
/GSCM7.1.ER.191031T0727Z.191101T1200Z.191102T1500Z.NO/
1107 AM CDT Thu Oct 31 2019

The Flood Warning continues for
  the Missouri River at Gasconade
* until Sunday evening.
* At  8:20 AM Thursday the stage was 22.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 23.7 feet by tomorrow morning, 
  then fall below flood stage late Saturday morning.
* Impact:  At 23.5 feet...The southern end of School House Road south 
  of Rhineland begins flooding near this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/01  11/02  11/03  11/04  11/05

Missouri River
  Gasconade       22.0   22.60      23.7   22.2   20.8   20.0   19.5

&&

LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
      3873 9164                       


$$

MOC073-139-012207-
/O.EXT.KLSX.FL.W.0234.000000T0000Z-191103T0200Z/
/HRNM7.1.ER.191031T2000Z.191101T0600Z.191101T2000Z.NO/
1107 AM CDT Thu Oct 31 2019

The Flood Warning continues for
  the Missouri River at Hermann
* until Saturday evening.
* At 10:30 AM Thursday the stage was 20.7 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by late this 
  afternoon and to crest near 21.4 feet by after midnight tonight. 
  The river is forecast to fall below flood stage by tomorrow 
  afternoon.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/01  11/02  11/03  11/04  11/05

Missouri River
  Hermann         21.0   20.69      21.3   20.0   18.9   18.1   17.7

&&

LAT...LON 3875 9136 3866 9119 3861 9123 3869 9150
      3872 9150                       


$$
029 
WGUS83 KLSX 010111
FLSLSX
Flood Statement
National Weather Service St Louis MO
811 PM CDT Thu Oct 31 2019

...The flood warning continues along the Missouri River...

 
	    near Chamois

	    at Gasconade

	    at Hermann

  
River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC027-151-020710-
/O.EXT.KLSX.FL.W.0233.000000T0000Z-191102T1800Z/
/CMSM7.1.ER.191101T0600Z.191101T0600Z.191101T0600Z.NO/
811 PM CDT Thu Oct 31 2019

The Flood Warning continues for
  the Missouri River near Chamois
* until Saturday afternoon.
* At  5:05 PM Thursday the stage was 16.7 feet.
* Flood stage is 17.0 feet.
* The river is expected to rise to near flood stage after midnight 
  tonight.
* Impact:  At 17.0 feet...Flood Stage:  Lower lying bottom land begins
  to flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/01  11/02  11/03  11/04  11/05

Missouri River
  Chamois         17.0   16.70      15.9   14.7   14.1   13.7       


&&


LAT...LON 3871 9185 3873 9164 3868 9164 3855 9192
      3864 9198                       



$$

MOC073-139-020710-
/O.EXT.KLSX.FL.W.0232.000000T0000Z-191104T0130Z/
/GSCM7.1.ER.191031T0727Z.191101T0600Z.191102T1330Z.NO/
811 PM CDT Thu Oct 31 2019

The Flood Warning continues for
  the Missouri River at Gasconade
* until Sunday evening.
* At  8:20 AM Thursday the stage was 22.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue rising to near  feet by after 
  midnight tonight, then fall below flood stage Saturday morning.
* Impact:  At 23.5 feet...The southern end of School House Road south 
  of Rhineland begins flooding near this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/01  11/02  11/03  11/04  11/05

Missouri River
  Gasconade       22.0   22.60      22.1   20.7   19.9   19.4       


&&


LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
      3873 9164                       



$$

MOC073-139-020710-
/O.EXT.KLSX.FL.W.0234.000000T0000Z-191102T2100Z/
/HRNM7.1.ER.191101T0146Z.191101T0600Z.191101T1500Z.NO/
811 PM CDT Thu Oct 31 2019

The Flood Warning continues for
  the Missouri River at Hermann
* until Saturday afternoon.
* At  7:30 PM Thursday the stage was 21.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this evening and
  to crest near 21.1 feet by tomorrow morning. The river is forecast 
  to fall below flood stage by tomorrow late morning.
* Impact:  At 21.0 feet...Minor flooding of cropland begins...
  particularly just north of the Highway 19 bridge along the Loutre 
  River.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/01  11/02  11/03  11/04  11/05

Missouri River
  Hermann         21.0   20.97      20.0   18.8   18.1   17.6   17.5


&&


LAT...LON 3875 9136 3866 9119 3861 9123 3869 9150
      3872 9150                       



$$
707 
WGUS83 KLSX 011433
FLSLSX
Flood Statement
National Weather Service St Louis MO
932 AM CDT Fri Nov 1 2019

...The flood warning is cancelled for the following river in 
Missouri...
 
  Missouri River near Chamois

...The flood warning continues for the following river in 
Missouri...
 
  Missouri River at Gasconade

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC027-151-011502-
/O.CAN.KLSX.FL.W.0233.000000T0000Z-191102T1800Z/
/CMSM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
932 AM CDT Fri Nov 1 2019

The Flood Warning is cancelled for
  the Missouri River near Chamois.
* At  7:20 AM Friday the stage was 16.5 feet.
* Flood stage is 17.0 feet.
* The river crested below flood stage at 16.7 feet. The river will 
  fall to 15.9 feet by tomorrow morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/02  11/03  11/04  11/05  11/06

Missouri River
  Chamois         17.0   16.50      15.9   14.6   14.1   14.1   14.5


&&


LAT...LON 3871 9185 3873 9164 3868 9164 3855 9192
      3864 9198                       



$$

MOC073-139-022033-
/O.EXT.KLSX.FL.W.0232.000000T0000Z-191103T2100Z/
/GSCM7.1.ER.191031T0727Z.191031T1320Z.191102T0900Z.NO/
932 AM CDT Fri Nov 1 2019

The Flood Warning continues for
  the Missouri River at Gasconade
* until Sunday afternoon.
* At  8:20 AM Thursday the stage was 22.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  early tomorrow.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/02  11/03  11/04  11/05  11/06

Missouri River
  Gasconade       22.0   22.60      21.9   20.6   19.8   19.8   20.2


&&


LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
      3873 9164                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Oct 30, 6:50 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Oct 30, 6:50 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
650 PM CDT Wed Oct 30 2019

.SHORT TERM...  (Through Late Thursday Night)
Issued at 336 PM CDT Wed Oct 30 2019

This is a complex forecast over the next 12 -18 hours across the
area. The expectation is for light rain to breakout by early this
evening as a midlevel disturbance ejects eastward out of the lee of
the Rockies. The precipitation will eventually changeover to snow
from northwest to southeast overnight into early Thursday morning as
the temperature profile rapidly cools in the 700-800 hPa layer.
However, there likely will be at least a brief period of time where
there is a lack of cloud ice nuclei aloft and surface temperatures
drop below freezing. This situation would produce light freezing
rain, with a light glaze expected. This is most likely this evening
across portions of northeast Missouri where upstream infrared
satellite imagery depicts cloud top temperatures mostly in the -5 to
-10C range. These cloud top temperatures likely will not be cold
enough to support the introduction of ice.

The light snow should wind down late tonight and into the
early morning hours with lingering flurries possible for several
hours. Snowfall accumulations will take place mostly across the
northwestern third of the CWA with the heaviest accumulations (1-3")
from near Kirksville ENE toward Canton. Have issued a winter weather
advisory for these locations as there is expected to be several
hours of light snow falling with temperatures falling through the
upper 20s. Therefore, travel conditions may deteriorate as road
temperatures fall toward the freezing mark.

The other story is the anomalously cold conditions. Widespread near
or below freezing temperatures are expected tonight so no changes
made to tonight's freeze warning. Temperatures through midday will
likely remain steady, with only a slight rebound in the afternoon.
Highs should only be in the mid to upper 30s, which is about 25-30
degrees below normal! In fact, all three of our climate sites are
likely to break daily record low maximum temperatures for Halloween.
Please see the CLIMATE section for more details.

A clearing sky will greet the region late Thursday afternoon into
the evening hours from west to east. A surface ridge will quickly
slide southeastward across the area into the mid south and Ohio
Valley. Southwesterly return flow around this surface ridge will act
to help keep temperatures up a bit, with steadying or even slowly
rising temperatures late Friday night for parts of the area.
Consequently, raised low temperatures a few degrees for northwestern
sections of the forecast area. That being said, very cold
temperatures are still forecast areawide. Lows should range from the
mid to upper 20s across the bi-state area.

Gosselin

.LONG TERM...  (Friday through Next Wednesday)
Issued at 336 PM CDT Wed Oct 30 2019

A broad long wave trof will dominate much of NOAM during this
period. Short waves of varying intensity translating across the
region within the mean long wave trof will be responsible for
several frontal passages and any precipitation threat along with
helping modulate temperatures.

We are in between short waves on Friday in the wake of Thursday's
departing trof and just in advance of the next prominent trof.
Low level WAA will be in full force in the wake of the retreating
surface high pressure system and this along with an initial lack
of clouds should allow for much warmer temperatures than
Thursday's chill. Still highs will remain below normal for the
beginning of November. This upstream short wave trof will then
amplify and dig into the Mississippi Valley Friday night into
early Saturday driving a cold front through the region. The cold
front itself will bring a reinforcing shot of cold air and keep
temperatures well below normal. Any real question with this system
is the potential for any post-frontal precipitation. The NAM is
the sole model showing any potential into our CWA with the
southern edge of a post-frontal band clipping northeast MO and
west central IL between 06-12z Saturday. This band would be the
result of low-mid level frontogenetic forcing and weak large
scale forcing associated with the digging upper trof, and thermal
profiles on the NAM would suggest largely snow. If this occurs it
looks like a quick round with very minor accumulations less than
an inch. The good news is that all of the other deterministic
guidance and SREF and GEFS suggest this precipitation will remain
north of the CWA, and that is the course of the current forecast.
Otherwise brisk northwest winds and typical post-frontal
stratus/stratocu is expected to accompany the front.

Fast cyclonic upper flow accompanying the broad long wave trof will
keep things zipping along and the surface high that moves into the
region in the wake of the cold front moves quickly to the east on
Sunday. This results in the return of low level WAA and moderating
temperatures again Sunday-Monday, with highs approaching normal on
Monday.

Like yesterday we begin to see some differences with the
deterministic model solutions and within members of the GEFS late
Monday into midweek with the handling of short waves moving within
the mean long wave trof. It still appears we will see a cold front
move through the area Monday night into Tuesday. Whether or not it
is accompanied by any precipitation depends on the amplitude of
these aforementioned short waves and the resulting low level
forcing. The ECMWF and GEFS mean are beginning to support a
precipitation threat Tuesday into Tuesday night which should
largely be rain at this point.

Glass

&&

.AVIATION...  (For the 00z TAFs through 00z Thursday Evening)
Issued at 650 PM CDT Wed Oct 30 2019

Band of wintry precipitation extending from eastern IA into
eastern KS through northern MO, will gradually translate eastward
tonight and Thursday morning, affecting all of the TAF sites with
wintry precipitation types at some point as colder air spills in.
This is expected to occur at KUIN around 02z and KCOU around 05z
and involve a brief period of FZRA before becoming all SN. For the
STL metro sites, this is expected to occur around 09z and should
involve precipitation going straight to SN. This will intersect
with the SN then tapering to flurries and ending during Thursday
morning. The biggest runway impacts will likely be at KUIN where
wintry precipitation will occur the longest but could also impact
all the other TAF sites as well, becoming less likely towards the
STL metro sites. Otherwise, look for IFR CIGs to persist for all
TAF sites tonight and then clear out late Thursday morning or
in the afternoon. N surface winds will back to NW and become gusty
to 25-30kts later tonight and continue for much of Thursday.

SPECIFICS FOR KSTL: Rain or drizzle will be the main
precipitation-type until around 09z with a few hour window of
potentially accumulating snow before it backs off to flurries by
around 12z. FZRA probs during the transition looks too low to
mention at this time. Otherwise, IFR conditions to prevail until
Thursday morning with improvement to VFR and clearing during the
afternoon.

TES

&&

.CLIMATE...
Issued at 326 PM CDT Tue Oct 29 2019

Record low max temperatures for Thursday October 31st

St. Louis    41 (1993)
Columbia     39 (1993)
Quincy       36 (1951)

Record low temperatures on Friday November 1st

St. Louis    26 (1954)
Columbia     16 (1895)
Quincy       23 (2014)

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Freeze Warning from 1 AM to 10 AM CDT Thursday for Audrain MO-
     Boone MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-
     Gasconade MO-Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln
     MO-Madison MO-Marion MO-Moniteau MO-Monroe MO-Montgomery MO-
     Osage MO-Pike MO-Ralls MO-Reynolds MO-Saint Charles MO-
     Saint Francois MO-Saint Louis City MO-Saint Louis MO-Shelby
     MO-Warren MO-Washington MO.

     Freeze Watch from Thursday evening through Friday morning for
     Sainte Genevieve MO.

     Winter Weather Advisory until 10 AM CDT Thursday for Knox MO-
     Lewis MO-Shelby MO.

     Winter Weather Advisory from 10 PM this evening to 10 AM CDT
     Thursday for Marion MO.

IL...Freeze Warning from 1 AM to 10 AM CDT Thursday for Adams IL-
     Brown IL-Calhoun IL-Greene IL-Jersey IL-Macoupin IL-Madison
     IL-Monroe IL-Montgomery IL-Pike IL-Saint Clair IL.

     Freeze Watch from Thursday evening through Friday morning for
     Bond IL-Clinton IL-Fayette IL-Marion IL-Randolph IL-
     Washington IL.

     Winter Weather Advisory from 10 PM this evening to 10 AM CDT
     Thursday for Adams IL-Brown IL.

&&

WFO LSX
Hazardous weather outlook, Oct 30, 3:52 PM CDT, 4 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
352 PM CDT Wed Oct 30 2019

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-312100-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
352 PM CDT Wed Oct 30 2019

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Rain will transition to a wintry mix and then snow over much of the
area. The greatest potential for any accumulation of snow and ice
will be across northeast Missouri and west central Illinois tonight
where a winter weather advisory is in effect until Thursday morning.
Snow accumulations of 1-3 inches and a light glaze of ice are
expected in northeast Missouri and west central Illinois.

Lows tonight are expected to fall into the upper 20s into the lower
30s over much of Missouri into west central and southwest Illinois. A
freeze warning is in effect late tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The winter weather advisory for northeast Missouri and west central
Illinois is in effect through mid-morning Thursday with snow coming
to an end. Lows Thursday night are expected to fall into the 20s
across the area resulting in a hard freeze. A freeze watch is in
effect for south central Illinois as well as a small part of
southeast Missouri.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any wintry precipitation observed.

MRM

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 8:22 PM CDTRiver Flood WarningLSXGasconade, Montgomery38 hr
Oct 31, 3:13 AM CDTFreeze WarningLSXSainte Genevieve31 hr

Nearby

River Flood Warnings in Missouri, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.